Representations of solutions to periodic continuous linear system and discrete linear system
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 933-942
https://doi.org/10.4134/BKMS.2014.51.4.933
Published online July 31, 2014
Dohan Kim and Jong Son Shin
Seoul National University, Hosei University
Abstract : We give a representation of the component of solutions with characteristic multiplier $1$ in a periodic linear inhomogeneous continuous system. It follows from this representation that asymptotic behaviors of the component of solutions to the system and to its associated homogeneous system are quite different, though they are similar in the case where the characteristic multiplier is not $1$. Moreover, the representation is applicable to linear discrete systems with constant coefficients.
Keywords : representation of solutions, periodic linear continuous system, linear discrete system
MSC numbers : Primary 34A30, 39A06
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd